# SDR CALA2010102500495

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 4,733 hours, 1,501 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B263
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ROTATION BURNING ODOR NOTED BY CREW AND PAX.  SLOWLY STARTED TO DISSIPATE, THEN ODOR RETURNED NOTICED BY FLT CREW, PAX AND NON-REV PILOT.  F/A STATED SMELL WORSE BY ROW 4-10.  DECLARED EMERGENCY RETURNED TO EWR.  BLEEDS ON PACKS ON T/O. APE OFF. REF N/R 4420363, 4420365, 4421952 TO 4421955.  PERFORMED 3 EVIL FLITS, RUN NR 1 ENGINE.
